View Single Post
  #9  
Old 09-26-2009, 11:21 PM
akspecial akspecial is offline
Junior Member
 
Join Date: Aug 2009
Posts: 1
Unhappy My husband and PRIALT

My husband had prialt in his pump and in Oct of 2007 he ended up in the hospital.Psychotic "side effects".I don't know if anyone has had the same experience as him, but we have had a LONG hard time even after the drug was taken out.He still suffers from paranoia,kicks alot @ night,depression and memory loss to name a few.He use to be an active man and now he doesn't like to leave the house.Has a rage that is hard to control now-mood swing?And feels like no one understands.The Drs say that after the prialt was taken out he shouldn't have ANY side effects-I find this to be not true.He looks so lost @ times and I am so sad,mad and confused @ what I can do.He is getting counciling but he is not the man I knew.Really needs someone who is experiencing the same-is ANYONE going through this?Pls let me know-so he knows hes not alone.He needs support.
Reply With Quote